Alert archive / Georgia / Small Craft Advisories in 2009

Small Craft Advisory 21, NWS Charleston, SC

March 2, 2009

NWS Charleston, SC issued this small craft advisory at Mar 2, 2009, 3:20 PM EST. It took effect at Mar 3, 2009, 3:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2009, 3:20 PM EST (20:20 UTC)
In effect from
Mar 3, 2009, 3:00 AM EST
Expired
Mar 4, 2009, 2:46 AM EST
In force
24 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WHUS72 KCHS 022020
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
320 PM EST MON MAR 2 2009

AMZ374-030600-
/O.CAN.KCHS.SC.Y.0020.000000T0000Z-090302T2200Z/
/O.NEW.KCHS.SC.Y.0021.090303T1000Z-090303T2200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
320 PM EST MON MAR 2 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EST TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED FOR TODAY AND TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EST
TUESDAY. THE SMALL CRAFT ADVISORY FOR THE REST OF TODAY THROUGH
TONIGHT HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-022130-
/O.CAN.KCHS.SC.Y.0020.000000T0000Z-090302T2200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
320 PM EST MON MAR 2 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$
7 follow-up statements
956 
WHUS72 KCHS 030158
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
858 PM EST MON MAR 2 2009

AMZ374-031030-
/O.EXT.KCHS.SC.Y.0021.090303T0800Z-090303T2200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
858 PM EST MON MAR 2 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 5 PM EST
TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 5 PM EST
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
980 
WHUS72 KCHS 030752
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
252 AM EST TUE MAR 3 2009

AMZ374-031700-
/O.EXT.KCHS.SC.Y.0021.090303T0800Z-090304T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
252 AM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
813 
WHUS72 KCHS 031230
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
730 AM EST TUE MAR 3 2009

AMZ350-352-354-031600-
/O.EXB.KCHS.SC.Y.0021.000000T0000Z-090303T1600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
730 AM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-031730-
/O.CON.KCHS.SC.Y.0021.000000T0000Z-090304T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
730 AM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
501 
WHUS72 KCHS 031543
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1043 AM EST TUE MAR 3 2009

AMZ350-352-031645-
/O.CAN.KCHS.SC.Y.0021.000000T0000Z-090303T1600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1043 AM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ354-032200-
/O.EXT.KCHS.SC.Y.0021.000000T0000Z-090303T2200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1043 AM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-032200-
/O.CON.KCHS.SC.Y.0021.000000T0000Z-090304T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1043 AM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
995 
WHUS72 KCHS 031947
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
247 PM EST TUE MAR 3 2009

AMZ354-032100-
/O.CAN.KCHS.SC.Y.0021.000000T0000Z-090303T2200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
247 PM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ374-040400-
/O.CON.KCHS.SC.Y.0021.000000T0000Z-090304T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
247 PM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
869 
WHUS72 KCHS 040219
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
919 PM EST TUE MAR 3 2009

AMZ374-041000-
/O.EXT.KCHS.SC.Y.0021.000000T0000Z-090304T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
919 PM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

33
696 
WHUS72 KCHS 040746
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
246 AM EST WED MAR 4 2009

AMZ374-040900-
/O.CAN.KCHS.SC.Y.0021.000000T0000Z-090304T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
246 AM EST WED MAR 4 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 3:14 PM EST, 6 minutes earlier.

Area forecast discussion, Mar 2, 3:14 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
314 PM EST MON MAR 2 2009

.SYNOPSIS...
HIGH PRESSURE WILL BUILD SOUTHEAST OVER THE REGION TUESDAY INTO
WEDNESDAY...WHILE AN UPPER RIDGE MOVES OVER THE AREA LATE IN THE
WEEK INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
BOTH THE SFC AND UPPER LEVEL AREA OF LOW PRES ARE NOW WELL NE OF
THE REGION WHILE COLD HIGH PRES BEGINS TO MAKE INROADS TO THE SE
STATES. COLD AIR MIDLVL CUMULUS CLOUDS THAT FORMED THIS AFTN WILL
GRADUALLY DISSIPATE...LEADING TO CLEARING SKIES OVERNIGHT. WITH
COLD AIR ADVECTION ONGOING...TEMPS LOOK TO DROP TO THE LOW-MID 20S
AWAY FROM THE COAST AND TO AROUND 30 CLOSER TO THE SHORES. A FEW
ISOLD LOCATIONS FAR INLAND MAY REACH THE UPPER TEENS. THE ONLY
CONCERN FOR TONIGHT WILL BE WIND CHILLS IN THE LOW-MID TEENS IN
WRN AND NRN PORTIONS OF THE CWFA WHICH WILL SEE THE MOST CLEARING
/WRN SECTIONS/ AND THE STRONGEST WINDS /NRN SECTIONS/. ALTHOUGH
WINDS WILL BE ON A DIMINISHING TREND...SPEEDS LOOK TO REMAIN
ELEVATED ENOUGH TO CREATE BITTERLY COLD WIND CHILLS TONIGHT. WILL
HIGHLIGHT THIS IN THE HAZARDOUS WX OUTLOOK FOR TONIGHT.

LAKE WINDS...WIND SPEEDS AT BOTH PINEVILLE AND THE SHORT STAY
SITES HAVE DIMINISHED TO AROUND 15 MPH AND WILL CONTINUE TO DROP
THROUGH TONIGHT. THEREFORE...HAVE CANCELLED THE LAKE WIND ADVY FOR
LAKE MOULTRIE.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
DESPITE MOSTLY CLEAR SKIES TUE...DEEP NWLY FLOW WITHIN STRONG COLD
AIR ADVECTION WILL KEEP BELOW NORMAL TEMPS GOING. ALTHOUGH STRONG
SUBSIDENCE IS EXPECTED AS HIGH PRES MOVES OVER THE AREA FROM THE
NW...THE WANING COLD AIR ADVECTION WILL KEEP MAX TEMPS IN THE
UPPER 40S TO LOWER 50S WHICH IS IN LINE WITH MOST MODEL GUIDANCE.

THE AREA OF HIGH PRES WILL CONTINUE TO SLIDE SE THROUGH THE AREA
TUE NIGHT...KEEPING CLEAR SKIES IN PLACE FOR TUE NIGHT. THIS WILL
TRANSLATE TO BETTER RADIATIONAL COOLING CONDITIONS AND ANOTHER
COLD NIGHT. MIN TEMPS WILL GENERALLY FALL TO THE LOW-MID 20S AWAY
FROM THE COAST AND CLOSER TO 30 NEAR THE SHORES.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
SURFACE HIGH PRESSURE WILL CONTINUE TO SLIP SOUTHEAST OVER THE MID
ATLANTIC STATES AND CAROLINAS ON WEDNESDAY...WHILE THE UPPER
TROUGH AXIS SHIFTS FURTHER INTO THE ATLANTIC. COOL NORTHEAST FLOW
ON WEDNESDAY WILL BECOME MORE ONSHORE LATE IN THE DAY...
MAINTAINING BELOW NORMAL HIGH TEMPERATURES IN THE MID TO UPPER
50S. THIS INCREASINGLY ONSHORE FLOW WILL HELP TO MODERATE
NIGHTTIME CONDITIONS ALONG THE COAST AND CREATE A WELL-DEFINED LOW
TEMPERATURE GRADIENT ACROSS THE AREA WEDNESDAY NIGHT...RANGING
FROM THE LOWER 30S INLAND TO THE LOWER 40S NEAR THE COAST.

THE SURFACE HIGH WILL PROGRESS OFF THE COAST THURSDAY...WITH THE
FORECAST AREA FALLING WITHIN A MORE SOUTHERLY FLOW COMPONENT.
UPPER LEVEL RIDGING OVER THE WESTERN GULF OF MEXICO WILL ALSO
SHIFT EAST DURING THIS TIME PERIOD...FURTHER ENHANCING A WARMING
TREND THURSDAY INTO THE WEEKEND. HIGH TEMPERATURES ON THURSDAY
WILL REACH THE UPPER 60S TO LOWER 70S...WARMING INTO THE MID 70S
BY FRIDAY...AND THEN RISING INTO THE MID TO UPPER 70S OVER THE
WEEKEND.

WEAK FRONTS DURING THE EXTENDED PERIOD WILL LIKELY BE SHUNTED TO
THE NORTH BY THE STRONG UPPER RIDGE. THE WETTER ECMWF SOLUTION
INDICATES THE MOST ROBUST FRONT WILL APPROACH EARLY SUNDAY...BUT
KEEPS MOISTURE LIMITED WITH THE SYSTEM. 12Z GFS SOLUTION KEEPS
THIS FEATURE PINNED MUCH FURTHER TO THE WEST. HAVE THUS MAINTAINED
RAIN FREE WEATHER THROUGH THE EXTENDED PERIOD AT THIS
POINT...WITH POPS AT OR BELOW 10 PERCENT INTO THE WEEKEND.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
VFR CONDITIONS ARE EXPECTED TO CONTINUE FOR BOTH KCHS AND KSAV
THROUGH THE 18Z TAF PERIOD. VISIBLE SATELLITE CONTINUES TO SHOW
PLENTY OF CLOUD COVERAGE ACROSS THE AREA THIS AFTERNOON IN
ASSOCIATION WITH A LOW PRESSURE SYSTEM TO THE NORTHEAST. SOME OBS
JUST WEST OF KCHS CONTINUE TO INDICATE SOME MVFR CEILING.
THEREFORE CAN/T EXCLUDE THE POSSIBILITY OF SOME BRIEF PERIODS OF
BROKEN LOWER CEILINGS ACROSS THE CHARLESTON AREA THIS
AFTERNOON...YET DID NOT MENTION THIS IN THE TAFS SINCE ANY MVFR
CONDITIONS WILL REMAIN MARGINAL AROUND 3K FEET. AS THE LOW PULLS
AWAY FROM THE REGION...CLOUD COVERAGE WILL CONTINUE TO DECREASE
WITH MAINLY CLEAR SKIES EXPECTED THIS EVENING. WINDS ARE EXPECTED
TO REMAIN NORTHERLY 10 KNOTS OR LESS INTO TUESDAY AFTERNOON AS
HIGH PRESSURE BUILDS INTO THE REGION.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL.

&&

.MARINE...
WINDS ARE CONTINUING THEIR DOWNWARD TREND THIS AFTN INTO THIS EVE
AS THE POTENT COMPLEX STORM SYSTEM PULLS AWAY TO THE NE. ALL
WATERS WILL HAVE CONDITIONS BELOW SCA LEVELS THROUGH THE OVERNIGHT HOURS.

TOWARDS DAYBREAK...A LINGERING TROUGH AXIS IN THE WAKE OF THE
SYSTEM WILL PUSH THROUGH AND MAKE FOR SOME SURGING OF WIND SPEEDS
FROM MID MORNING THROUGH LATE TMRW AFTERNOON ACROSS ALL THE
WATERS. THIS WILL MAKE FOR SLIGHTLY ELEVATED CONDITIONS OVER THIS
EVENING AND SUCH THAT SCA CONDITIONS LOOK LIKELY FOR THE OUTER GA
WATERS STARTING AROUND DAYBREAK TMRW. THUS...HAVE OPTED TO HAVE
SCA HEADLINES FOR AMZ374 FOR MUCH OF THE DAY TMRW WHILE THE
REMAINDER OF THE MARINE ZONES REMAIN BELOW HEADLINE CRITERIA.

AS HIGH PRESSURE CONTINUES TO SLIDE IN FROM THE NW...CENTERING
ITSELF OVER THE CHS MARINE AREA BY TMRW EVENING...CONDITIONS WILL
IMPROVE SIGNIFICANTLY TMRW NIGHT ALLOWING ALL ZONES TO AGAIN DROP
BELOW SCA LEVELS.

SURFACE HIGH PRESSURE WILL SHIFT SOUTHEAST WEDNESDAY...BEFORE
SLIPPING OFF THE COAST AND INTO THE ATLANTIC THURSDAY THROUGH THE
WEEKEND. NORTH WINDS EARLY WEDNESDAY WILL THUS BECOME MORE ONSHORE
LATE IN THE DAY. WITH THE COASTAL WATERS ON THE WESTERN PERIPHERY
OF THE SURFACE HIGH THURSDAY...WINDS WILL CONTINUE TO VEER TO THE
SOUTH THURSDAY AFTERNOON. WARM TEMPERATURES OVER LAND SUGGEST
THAT SEABREEZE FORMATION IS POSSIBLE DURING THE AFTERNOON HOURS LATE
IN THE WEEK. A TYPICAL DIURNAL PATTERN OF SOUTHERLY WINDS DURING
THE DAY...BACKING TO SOUTHWEST OVERNIGHT HAS BEEN DEPICTED. WITH
NO FRONTAL PASSAGE EXPECTED...WINDS AND SEAS WILL REMAIN BELOW
ADVISORY CRITERIA THROUGH THE WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO 5 PM EST TUESDAY FOR AMZ374.

&&
Hazardous weather outlook, Mar 2, 3:10 PM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
310 PM EST MON MAR 2 2009

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>051-
031115-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
310 PM EST MON MAR 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIND CHILLS...DEEP COLD HIGH PRESSURE WILL MOVE IN FROM THE
NORTHWEST TONIGHT BEHIND THE DEPARTING STRONG STORM SYSTEM. THIS
COLD AIRMASS WILL DROP TEMPERATURES TO THE LOWER AND MIDDLE 20S
AWAY FROM THE IMMEDIATE COAST TONIGHT...AND SOME ISOLATED FAR
INLAND LOCATIONS MAY REACH THE UPPER TEENS. WITH WINDS EXPECTED
TO RANGE IN THE 5 TO 10 MPH RANGE WEST OF INTERSTATE 95 AND 10 TO
15 MPH EAST OF INTERSTATE 95 OVERNIGHT...WIND CHILL VALUES WILL
DROP TO THE 13 TO 18 DEGREE RANGE OVERNIGHT. THIS WILL RESULT IN
BITTERLY COLD CONDITIONS AND PRECAUTIONS SHOULD BE TAKEN.

IF VENTURING OUTDOORS...MAKE SURE TO WEAR LAYERED CLOTHING
INCLUDING A HAT AND GLOVES. PETS ARE ALSO SUSCEPTIBLE TO COLD
WEATHER. KEEP THEM INDOORS AS MUCH AS POSSIBLE. IF THIS IS NOT
POSSIBLE...BE SURE DRY AND WARM SHELTER IS AVAILABLE ALONG WITH
SUFFICIENT FOOD AND FRESH...UNFROZEN DRINKING WATER. MAKE SURE TO
CHECK ON THE ELDERLY AND ENSURE THAT HEATING SOURCES ARE ADEQUATE
AND IN GOOD WORKING ORDER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-GAZ117-119-139-141-031115-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
310 PM EST MON MAR 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 2, 11:29 AM EST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1129 AM EST MON MAR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     LIGHTNING        REIDSVILLE              32.09N 82.12W
02/28/2009                   TATTNALL           GA   EMERGENCY MNGR

            A LIGHTNING STRIKE IGNITED A FIRE THAT DESTROYED A
            CHURCH.

&&
Local storm report, Mar 2, 1:06 PM EST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
106 PM EST MON MAR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     TSTM WND DMG     4 N SAVANNAH            32.11N 81.08W
03/01/2009                   JASPER             SC   PARK/FOREST SRVC

            NUMEROUS TREE LIMBS UP TO 6 INCHES IN DIAMETER DOWN
            ACROSS THE SAVANNAH NATIONAL WILDLIFE REFUGE. TIME
            ESTIMATED BY RADAR.

&&

RJB
Local storm report, Mar 2, 1:22 PM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
122 PM EST MON MAR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     TSTM WND DMG     1 S PERKINS             32.89N 81.95W
03/01/2009                   JENKINS            GA   PUBLIC

            TREE LIMBS WERE BLOWN DOWN IN MAGNOLIA SPRINGS STATE
            PARK. TIME WAS ESTIMATED FROM RADAR.

&&

Nearby

Small Craft Advisories in Georgia, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.